# SDR 9515109984

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984US
- Make and model: Doug DC-9-32
- Aircraft serial: 47383
- System (JASC): 3150 · Central Warning
- Part: To Warning Sw
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

WHEN ADVANCING POWER FOR TAKEOFF, TAKEOFF WARNING HORN SOUNDED WITH FLIGHT SURFACES IN CORRECT POSITION.  THE TAKEOFF WAS ABORTED.  REPLACED THE TAKEOFF WARNING SWITCH, OPERATIONAL CHECK GOOD.
